| Model Number |
MMT-723NAP |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed compromised forced sensor system.The customer's blood glucose level was 250 mg/dl at the time of the incident.The customer also stated that the drive support cap was sticking out.The insulin pump will be returned for the analysis.